MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON CR X3 TIBIAL INSERT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer

Stryker Orthopaedics-Mahwah TRIATHLON CR X3 TIBIAL INSERT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Catalog Number 5530-G-209-E
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: left-knee-revision.Pt.Presented with "global instability" following a tka.Surgeon suspected a failure of the pt's pcl which was spared/retained during her tka in 2022.Surgeon opted to swap the x3 insert from a cr 2 x 9 mm to a cs 2 x 11 mm.Sufficient stability was reestablished.No complaints filed against the components themselves, no further info.

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25202372
Report Number0002249697-2026-00404
Device Sequence Number18650897
Product Code JWH
UDI-Device Identifier07613327382990
UDI-Public07613327382990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5530-G-209-E
Device Lot NumberXN590R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale